|Topic Review (Newest First)|
|03-04-2013 09:08 PM|
|sbgrace||I have physical effects coming off Paxil. I didn't have issues off Celexa but it's certainly possible she needed a slower step down. Can you contact her physician? I'd want her back on and try to wean downward I think. I'm assuming he didn't put her on something else, right?|
|03-04-2013 06:45 AM|
My daughter, age 17, has just been diagnosed with panic and anxiety disorders. The doctor tried her on Celexa but it wasn't helping and had us come off 10 mg a day (one dose of only 5mg) cold turkey. My daughter is now acting completely irrational, she has meltdowns every other day. She is currently texting me from school saying she is done with school and can't handle it anymore. I know my daughter is a bright, intelligent girl and I don't know where these outbursts are coming from. The change in her behavior is scaring me to death - the slightest thing sets her off.
Has anyone gone through this?